# SDR AALA951982

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 2810 · Fuel Storage
- Part: Screws
- Condition: Worn
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

SJU - FLT 0212 - AIRCRAFT WAS EN ROUTE STX/MIA, DUMPED FUEL AND DIVERTED TO SJU.  EN ROUTE DURING CRUISE, FUEL SEEPAGE NOTED FROM AREA OF RT OUTBOARD AILERON.  AIRCRAFT PROCEEDED SJU AND LANDED WITHOUT INCIDENT.  REPLACED SCREWS IN FUEL TANK PANEL NR 4 INBOARD OF RT WING TIP.  SYSTEM LEAK AND GROUND CHECKED, NORMAL OPERATION.  (X)
